# SDR 750WL0011

- Difficulty date: November 26, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,993 hours, 18,053 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Condition: Malfunctioned
- Location: Auto Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AND ALL PHASES OF FLIGHT, THE AUTO THROTTLE SYSTEM COMMANDED ERRATIC THROTTLE MOVEMENT.  PLACED ON MEL 22-30-1.  REPLACED AUTO THROTTLE SERVO MOTOR GENERATOR PER MM 22-32-01.
